# SDR DL757040200

- Difficulty date: February 28, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 44,760 hours, 21,540 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 1C610F
- Part serial: 681
- Condition: Failed
- Location: Lav Door Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN THE FLIGHT ATTENDANT IN THE MID SECTION DETECTED SMOKE FROM THE MID LAV.  REPLACED LAV DOOR LATCH LIGHT SWITCH.
